Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80982 Total View: 1291132
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 3, Issue 5

Volume 3, Issue 5 (2019)

1 articles in this issue

Article Open Access

The application of differential geometry theory oriented to tool path generation in five-axis CNC machining

Chen Liangji, Li Huiying

DOI:http://dx.doi.org/10.26855/jamc.2019.12.001

Views: Published: November 15,2019